# SDR 06FDEA03119

- Difficulty date: August 28, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC81212
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB BARREL NUT BORE NR 01 RT FOUND CORROSION.  REPAIRED AS PER E.A.1-5510-95657   ATTACHMENT   2 - A.D. 2003-22-08 - STABILIZER- HORIZONTAL STABILIZER - BARREL NUT BORE   REWORK/REPAIR.   CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
